# SDR 9JLA2014122905110

- Difficulty date: September 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N307RM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 11,429 hours, 7,068 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE STANDBY ATTITUDE INDICATOR FAILED IN FLIGHT.  TROUBLESHOOTING FOUND THE STANDBY INDICATOR WAS DEFECTIVE.  THE DEFECTIVE UNIT PN 501-1656-02 SN 1372 FAILED AFTER 194.1 HRS TOTAL TIME IN SERVICE.  AN OVERHAULED UNIT WAS INSTALLED.  OPERATIONS CHECKED OK.
